• Tombotamunoa W. J. Lawson Department of Mathematics/Statistics, Ignatius Ajuru University of Education, Port Harcourt, Nigeria
  • Udo-Akpan, ItoroUbom Department of Mathematics and Statistics, University of Port Harcourt.
Keywords: Group theory, Permutation groups, Closure, Computational complexity, Solvable groups, Algorithm


This research presents a novel approach to efficiently compute the m-closure of solvable permutation groups of degree n. The m-closure is an essential concept in group theory, particularly in understanding the structure and properties of permutation groups. We propose an algorithm that constructs the m-closure with a time complexity of nO(m), significantly improving the computational efficiency compared to existing methods. Through rigorous mathematical analysis and computational experiments, we demonstrate the effectiveness and scalability of our approach.


Download data is not yet available.


[1] Sims, C. C. (1970). Computational methods in the study of permutation groups. In Computational Problems in Abstract Algebra (pp. 169-183). Pergamon.
[2] Seress, Á. (2003). Permutation Group Algorithms. Cambridge University Press.
[3] Babai, L., & Luks, E. M. (1983). Canonical labeling of graphs. In STOC (Vol. 80).
[4] Holt, D. F., Eick, B., & O'Brien, E. A. (2005). Handbook of computational group theory. Chapman and Hall/CRC.
[5] Butler, G. (1991). Fundamental Algorithms for Permutation Groups. Lecture Notes in Computer Science, 559. Springer.
[6] UDOAKA O. G. and DAVID. E, E. Rank of maximal subgroup of a full transformation semigroup. International journal of Current Research, vol6 (2014) pp,8351-8354
[7] Udoaka O. G., Omelebele J. and Udoakpan I. U.,Rank of identity Difference Transformation Semigroup., Int. journal of pure mathematics, vol. 9, (2022).
[8] Udoaka O. G. and Frank E. A., Finite Semi-group Modulo and Its Application to Symmetric Cryptography. INTERNATIONAL JOURNAL OF PURE MATHEMATICS DOI: 10.46300/91019.2022.9.13.
[9] Udoaka, O. G., (2022) Generators and inner automorphism.. THE COLLOQUIUM -A Multi disciplinaryThematc Policy Journal www.ccsonlinejournals.com Volume 10 , Number 1 , 2022 Pages 102 -111 CC-BY-NC-SA 4.0 International Print ISSN : 2971-6624 eISSN: 2971-6632.
[10] Udoaka O. G., (2023). Rank of some Semigroups. International Journal of Applied Science and Mathematical Theory E- ISSN 2489-009X P-ISSN 2695-1908, Vol. 9 No. 3 2023 www.iiardjournals.org
[11] UdoakaOtobong G. and Udoakpan I. U. (2024) "Exploration of Symmetric Groups: Cayley Tables, Subgroup Analysis, and Real-World Applications in Card TricksScholars Journal of Physics, Mathematics and Statistics Abbreviated key title: Sch J Phys Math Stat. ISSN 2393-8064 (Online) |ISSN 2393-8056 (Print) Publisher: SAS Publishers.
[12] Udoaka O. G. and Udo-akpan I. U. (2024). Algebraic Properties of the Semigroup of partial Isometries of a Finite chain, sch J Phys Math Stat, Mar 11(3): 27-32. ISSN 2393-8056 (Print) | ISSN 2393-8064 (Online).
How to Cite
W. J. Lawson, T., & ItoroUbom, U.-A. (2024). EFFICIENT COMPUTATION OF THE M-CLOSURE FOR SOLVABLE PERMUTATION GROUPS. GPH - International Journal of Mathematics, 7(03), 11-18. https://doi.org/10.5281/zenodo.10827540